7 doctors weighed in:
Could withdrawal from a tricyclic antidepressant be causing awful neck pain?
7 doctors weighed in

Dr. David Rosenfeld
Pain Management
5 doctors agree
In brief: Yes
Sudden withdrawal of.
Tca cause cause a drop in the level of seritonin and norepunephrine which can cause a withdrawal syndrome.

In brief: Yes
Sudden withdrawal of.
Tca cause cause a drop in the level of seritonin and norepunephrine which can cause a withdrawal syndrome.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Dr. Ron Jones
Family Medicine
1 doctor agrees
In brief: Possible
I don't think withdrawal from any medication would "choose" what area your pain would blossom. Generally, withdrawal pain is more generalized.

In brief: Possible
I don't think withdrawal from any medication would "choose" what area your pain would blossom. Generally, withdrawal pain is more generalized.
Dr. Ron Jones
Dr. Ron Jones
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors